# SDR CA130430022

- Difficulty date: April 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 15,146 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bypass Valve
- Part number: 571712A
- Condition: Failed
- Location: Fuel System
- Part time: 200 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WOULDN`T PRODUCE BYPASS INDICATION AT  FUNCTION CHECK DURING A/C INSPECTION. LESS THAN 200 HRS. IN SERVICE FROM NEW. NOT AN AS355 BUT HAD NO CHOICE IN THE DROP BOX.
